# SDR REXA201101005

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15146
- Aircraft time: 10,051 hours, 7,230 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT EDP INOP LOW HYDRAULIC PRESSURE MSG.  EDP REMOVED AND DEFERRED.
